教師資料查詢 | 類別: 期刊論文 | 教師: 譚必信 Tam Bit-shun (瀏覽個人網頁)

標題:Circularity of numerical ranges and block-shift matrices
學年82
學期2
出版(發表)日期1994/06/01
作品名稱Circularity of numerical ranges and block-shift matrices
作品名稱(其他語言)
著者譚必信; Tam, Bit-shun
單位淡江大學數學學系
出版者Taylor & Francis
著錄名稱、卷期、頁數Linear and Multilinear Algebra 37(1-3), pp.93-109
摘要Let A be a square complex matrix. Several characterizations are found for A to be permutationally similar to a block-shift matrix. One interesting equivalent condition is that the numerical range of every matrix with the same zero pattern as A is a circular disk. Equivalent conditions for the characteristic polynomial of the hermitian part of the matrix e iθA to be the same for all real values θ are also obtained.Complex matrices of order four that are unitarily similar to a block-shift matrix are identified. A result of Marcus and Pesce [6] is extended, and an open question of Li and Tsing [4] is also answered partially.
關鍵字
語言英文
ISSN0308-1087
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!